# SDR RAIA00412016

- Difficulty date: December 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 14,543 hours, 14,442 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - ICE DETECTORS 1 AND 2 FAILED DURING TAXI OUT.  MAINTENANCE OPS CHECK ICE DETECTORS, OPS CHECK GOOD.
